# SDR SWAA2023112115300

- Difficulty date: October 27, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,931 hours, 30,654 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Link
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SUPPORT LINK LOCATED ON STABILIZER FORWARD CONTROL MECHANISM NOSE COMPARTMENT 2023-659215<[01] REMOVED AND REPLACED AFT SUPPORT LINK LOCATED ON STABILIZER FORWARD CONTROL MECHANISM NOSE COMPARTMENT IAW CMM 27-44-03 ASSEMBLY PAGE 706 ITEM (140) STEP 1.D. (9)(N) TOOL USED TORQUE P/N: J6106A S/N: 03230058 DUE DATE: 28/MAY/24; AND IAW B737- 700 AMM 27-41-00-820-801 STEP 2. H. (3) TOOL USED FORCE GAUGE P/N: LG-100 S/N: R17238 DUE DATE: 04/AUG/24; CALIPER P/N: 500-752-20 S/N: B21014945 DUE DATE: 08/NOV/23. SEE INDIVIDUAL SIGN OFFS.;[02] REMOVED AND REPLACED AFT SUPPORT LINK LOCATED ON STABILIZER FORWARD CONTROL MECHANISM NOSE COMPARTMENT IAW CMM 27-44-03 ASSEMBLY PAGE 706 ITEM (140) STEP 1.D. (9)(N) TOOL USED TORQUE P/N: J6106A S/N: 03230058 DUE DATE: 28/MAY/24; AND IAW B737- 700 AMM 27-41-00-820-801 STEP 2. H. (3) TOOL USED FORCE GAUGE P/N: LG-100 S/N: R17238 DUE DATE: 04/AUG/24; CALIPER P/N: 500-752-20 S/N: B21014945 DUE DATE: 08/NOV/23. SEE INDIVIDUAL SIGN OFFS BELOW.AS RII
